# SDR CA020128004

- Difficulty date: January 15, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,885 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 26530351
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LOWER FWD DOUBLER IS SITUATED ON BOTTOM OF FIREWALL & SUPPORTS NOSEGEAR SPRING ATTACH. DOUBLER FOUND CRACKED ON ITS LT WEB NEAR BOTTOM.
